# SDR QMLA2013031113036

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N126LN
- Make and model: Snias AS350B2
- Aircraft serial: 4147
- Aircraft time: 2,964 hours, 8,004 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,964 hours, 6,038 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Damaged
- Location: Tailboom
- Part time: 2,964 hours, 8,004 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100HR AIRFRAME INSPECTION REMOVED AFT TAIL ROTOR GEARBOX COWL TO INSPECT VERTICAL STABILIZER.  DURING INSPECTION FOUND 1 RIVET HEAD POPPED OFF OF FORWARD MOUNT ON UPPER VERTICAL FIN WITH NO OTHER EVIDENCE OF WORKING RIVETS OR DAMAGE.  REMOVED VERTICAL TO INSPECT FURTHER AND FOUND MOUNT MOVING UNDER SEALANT, 5 SHEARED RIVETS AT FORWARD MOUNT TO VERTICAL FIN ATTACHMENT POINT.  ALSO, FOUND 4 OTHER AREAS CRACKED ON THE LOWER SIDE OF UPPER VERTICAL FIN AFTER LOWER PLATE WAS DRILLED OFF TO INSPECT FOR FURTHER DAMAGE.
